# SDR UIEA2015090900496

- Difficulty date: September 8, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 78,178 hours, 16,524 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 131712653
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AISLE EMER LIGHTS INOPERATIVE & MISSING LENS COVERS ABOVE SEATS 2J, 23C & 31J.  REPLACED LAMPS & LENS COVERS AT SEATS 2J, 23C & 31J IAW AMM 33-51-04.  ALL LAMP OPERATIONS CHECKED GOOD.
